# SDR DELA20040001

- Difficulty date: July 1, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- Engine: Pwa PW305A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q
- Part serial: 1492XL
- Condition: Odor
- Location: Engine
- Part time: 5 hours, 6 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING NORMAL START SEQUENCE, THE NR 2 ENGINE DID NOT ROTATE. CREW REPORTED BURNED ELECTRICAL ODOR FROM NR 2 NACELLE AFTER DEPLANING. NR 2 STARTER/GENERATOR REPLACED WITH OVERHAULED UNIT AND START ACCOMPLISHED WITHOUT FAULT.
